News & Announcements

Volume 1 , Issue 2 , 2019 Table of Contents       

        Other Issues:      


The Cover and the Contents of Issue No.2, Volume 1, 2019
  Journal of Nonlinear Modeling and Analysis
  2019,1(2) [Abstract]  [View PDF(551.29 K)]
Trajectory Segmentation and Symbolic Representation of Dynamics of Delayed Recurrent Inhibitory Neural Loops
  Jianfu Ma, Jianhong Wu
  2019,1(2):129-150 [Abstract]  [View PDF(709.54 K)]
Ideal Free Distribution in Two Patches
  Yuan Lou
  2019,1(2):151-166 [Abstract]  [View PDF(272.30 K)]
Periodic Solutions of a Class of Duffing Differential Equations
  Rebiha Benterki, Jaume Llibre
  2019,1(2):167-177 [Abstract]  [View PDF(295.41 K)]
N-dark Soliton Solutions for the Multi-component Maccari System
  Yi Zhang, Haifeng Huo, Yinkang Xu, Yinjie Lu
  2019,1(2):179-192 [Abstract]  [View PDF(975.15 K)]
Global Phase Portraits of Symmetrical Cubic Hamiltonian Systems with a Nilpotent Singular Point
  Huiyang Zhang, Aiyong Chen
  2019,1(2):193-205 [Abstract]  [View PDF(331.73 K)]
On the Integrability and Equivalence of the Abel Equation and Some Polynomial Equations
  Yuexin Yan, Yingxin Pan, Feifei Lu, Zhengxin Zhou
  2019,1(2):207-220 [Abstract]  [View PDF(297.85 K)]
Existence of Solutions for Fractional Integro-differential Equations with Impulsive and Integral Conditions
  Yanpeng Hao, Qiaoluan Li
  2019,1(2):221-235 [Abstract]  [View PDF(309.88 K)]
Chaotic Behavior and Subharmonic Bifurcations for the Duffing-van Der Pol Oscillator
  Hong Li, Lilin Ma, Wenjing Zhu
  2019,1(2):237-250 [Abstract]  [View PDF(532.25 K)]
Solitary Waves for the Generalized Nonautonomous Dual-power Nonlinear Schrödinger Equations with Variable Coeffcients
  Haihua Liang, Lijia Han, Yehui Huang
  2019,1(2):251-260 [Abstract]  [View PDF(979.61 K)]
Oscillation Results for BVPs of Even Order Nonlinear Neutral Partial Differential Equations
  Zhenguo Luo, Liping Luo, Yunhui Zeng
  2019,1(2):261-270 [Abstract]  [View PDF(265.03 K)]
Weak Solutions of a Reaction Diffusion System with Superdiffusion and Its Optimal Control
  Biao Liu, Ranchao Wu, Liping Chen
  2019,1(2):271-282 [Abstract]  [View PDF(323.56 K)]